MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE

C.R. BARD INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE
Catalog Number FOL0105
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer did not use the statlock devices as the patients are immobile and they had issues with skin breakdown and pressure injuries.It was unknown what medical intervention was provided.
 
Event or Problem Description
It was reported that the patient's thermistor foley catheter inserted on (b)(6) 2025.On (b)(6) 2025, pt's bladder temperature reading was between 5-20 degrees celsius, but temporal was 36.3 - 36.5 at the same time (b)(4).Foley removed and replaced with a new thermistor foley catheter per additional information received via email on 04sep2025, it was reported that the temperature sensing foley catheter malfunctioned.They wanted to check whether the catheter was properly secured using a statlock device during its dwell time (b)(6).The reason was that the 3-way statlock included in the surestep tray has a recommended wear time of 7 days.It¿s important to note that neither cdc nor peter lougheed has any order history for the 3-way foley statlock (sku fol0105).If a statlock wasn¿t used¿or if a leg strap was used instead¿there¿s an increased risk of catheter piston-ing, migration, bending, and excessive tension.These factors can compromise the longevity and performance of the catheter and may contribute to early failure.Additionally, improper securement increases the risk of catheter-associated urinary tract infections (cautis).Manufacturer committed to ensuring our products meet your expectations.I¿ll be onsite tomorrow, friday, (b)(6), and can retrieve the catheter to send it back to our headquarters for evaluation.It was reported that the customer did not use the statlock devices as the patients are immobile and they had issues with skin breakdown and pressure injuries.It was unknown what medical intervention was provided.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it state: contraindications: known tape or adhesive allergies.Warnings and precautions: do not use the statlock® device where loss of adherence could occur, such as with a confused patient, diaphoretic or non-adherent skin, or when the access device is not monitored daily.Observe universal blood and body fluid precautions and infection control procedures, during application and removal of the statlock® device.Daily maintenance: # conduct skin assessment prior to application and repeat daily per facility protocol.# use clinical judgment on the removal of the statlock® stabilization device if the patient experiences any fluid shifts that may interfere with skin integrity.Prep: place foley catheter into retainer.Directional arrow should point towards catheter tip, and balloon inflation arm should be next to the clamp hinge.Close lid, being careful to avoid pinching the catheter.Identify securement site by laying the device retainer on the front of the thigh, leaving 1 inch of catheter slack between insertion site and the statlock® device retainer.After placing the statlock® stabilization device off to the side, cleanse and degrease the securement site with alcohol per hospital policy.Let skin dry.Apply skin protectant, in direction of hair growth, to area larger than securement site.Allow to dry completely (10-15 seconds).Using permanent marker, write initials and date of application on the statlock® device anchor pad.Note: always secure catheter into the statlock® device retainer before applying adhesive pad on skin.Do not pull or force pad to remove.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CATHETER STABILIZATION DEVICE
Common Device Name
CATHETER STABILIZATION DEVICE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23037815
Report Number1018233-2025-07999
Device Sequence Number10096044
Product Code EYJ
UDI-Device Identifier00801741076145
UDI-Public(01)00801741076145
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFOL0105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown